PANADOL Rapid Caplets
Panadol Rapid is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.
Provides fast, effective temporary relief of pain and discomfort associated with:
- Symptoms of cold and flu
- Muscular aches
- Period pain
- Migraine or tension headaches
Available in 40 and 20 caplet packs.
Paracetamol 500mg per caplet.
Contains no gluten, lactose or sugar.
Adults and Children over 12 years: Take 2 caplets every 4-6 hours with water as required (maximum 8 caplets in 24 hours).
- Only suitable for adults and children over 12 years.
- Suitable for people with stomach ulcers.
- Not suitable for use if you are using other medicines that contain paracetamol except on medical advice.
- Use only as directed, incorrect use could be harmful.
Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist of you have side effects, please consult your doctor or healthcare professional
The information provided does not replace the individual advice and consultation of a doctor or pharmacist